Help/question LycopodiumI had been having hair loss & other symptoms, so I used the online Remedy Finder & came upon Lycopodium. I have taken it twice with good results. However, I have had a dramatic increase in hair loss on the top of my head over the past 3-4 months. Could the Lycopodium be making this worse? If so, will it eventually grow back? Any input I would appreciate. Thanks.
mnmomrn on 2010-10-06
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.